# SDR DALA2019122307503

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON SIDE PLATE SUPPORT ZEE RBL 20 FROM BS 867 TO 947.5  IN THE AFT CARGO COMPARTMENT.  THE SIDE PLATE SUPPORT ZEE WAS REPLACED IAW SRM 51-40-02.
